# SDR SIMA20220902013

- Difficulty date: September 2, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 80-84
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 CORROSION ON RH CENTER SEAT TRACK BETWEEN FRAMES 80-84 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-: PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE SECTION OF RH LOWER SEAT TRACK BEAM BETWEEN FR 80-84 AND FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICE REPAIR PARTS IAW EMB-175 SRM 53-00-10 REPAIR 01P AND ETN-EJ-53-010 R1.
